# SDR VNAA2025041411101

- Difficulty date: April 11, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N629NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15373
- Aircraft time: 19,859 hours, 15,438 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 5230011
- Part serial: SPP011108
- Condition: Inoperative
- Location: Zone 700
- Part time: 19,859 hours, 15,438 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE MASTER WARNING MSG ON TAKE OFF FOR NOSE GEAR.   REMOVED AND REPLACED NLG RETRACT ACTUATOR IAW AMM 32-32-09-000/400-801-A01 OPS CHECK AND LEAK CHECK GOOD.
